# SDR ASOA201000165

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 15,457 hours, 13,357 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON PAX DOOR FELL OFF.  INSTALLED EXIT SIGN PLACARD ON PAX DOOR IAW AMM 11-20-00.
